# SDR UALA2013071905066

- Difficulty date: July 18, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 91,788 hours, 11,023 cycles
- Engine: Pwa PW4056
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1830 Lbl 33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 1830, LBL 33, SEAT TRACK FLANGE AROUND TIE DOWN FOUND CORROSION.   REPLACED SEAT TRACK IAW SRM 51-40-02.  MAJOR REPAIR.
